# SDR ABXA9800070

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 97009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99582337
- Condition: Corroded
- Location: Bs 945-965
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL AT STA 945-965 AND LONGERON 29 RT CORRODED.  REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2.
